Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Decision problems for HNN groups and vector addition systems
HTML articles powered by AMS MathViewer

by Michael Anshel PDF
Math. Comp. 30 (1976), 154-156 Request permission


Our purpose is to show the equivalence of the conjugacy problem for certain HNN extensions of the infinite cyclic groups and the reachability problem for the class of self-dual vector addition systems. In addition, we extend an endomorphism theorem of the author’s to a homomorphism theorem and indicate a problem related to the isomorphism problem for a class of HNN groups.
Similar Articles
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 154-156
  • MSC: Primary 20F10; Secondary 02G05, 68A10
  • DOI:
  • MathSciNet review: 0396766